# SDR CALA2022090502257

- Difficulty date: September 2, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A300*
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: D533709121000
- Condition: Damaged
- Location: Rh Fr 35-36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR 35-36 I/B PRESSURE PANEL HOLE HAS REJECTABLE DAMAGE INDICATION AT 6 O-CLOCK FACING UPWARD. REVISION OF EC/RA 5331-02954. ON OR BEFORE FEBRUARY 28, 2023 PERFORM AN INSPECTION OF THE FR 36 RH PRESSURE PANEL HOLE #9 AREA PER PART 2 OF THE LATEST DIP 53-DIP NO INTERIM REPAIR PER PART A OF ECRA 5331-02954 ACP''D. REF. L/P 9449429, VERBIAGE CORRECTION REQUIRED, CLEEARING THIS LOGPAGE.
